MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS 3 ND MYOCARDIAL PROTECTION SYSTEM; CPBP HEAT EXCHANGER

QUEST MEDICAL, INC. MPS 3 ND MYOCARDIAL PROTECTION SYSTEM; CPBP HEAT EXCHANGER
Model Number 5301000ND
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
Medwatch report # mw5110455 was received by quest medical.The report stated that when attempting to run cardiplegia to the field, the cardioplegia pump generated an alarm.It was cleared and allegedly the unit was still not functional.The report stated that there were no patient complications.
 
Additional Manufacturer Narrative
Quest medical reached out to (b)(6) to obtain additional information regarding this medwatch report and has not received any response.Quest medical will file a supplemental report should any additional information become available and will continue to monitor complaint trends for the reported condition.

Brand Name
MPS 3 ND MYOCARDIAL PROTECTION SYSTEM
Common Device Name
CPBP HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer (Section G)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer Contact
brian hedden
1 allentown parkway
allen, TX 75002
9723326311
MDR Report Key15135910
Report Number1649914-2022-00018
Device Sequence Number5307991
Product Code DTR
UDI-Device Identifier20634624531004
UDI-Public20634624531004
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K201984
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5301000ND
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2022
Initial Report FDA Received Date07/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown